# SDR TIMA20080006

- Difficulty date: October 27, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N95WA
- Make and model: Beech 99
- Aircraft serial: U6
- Aircraft time: 40,971 hours, 41,072 cycles
- Engine: Pwa PT6A27
- Engine time: 42,112 hours, 50,190 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: PS40225
- Condition: Seized
- Location: Left
- Part time: 36,671 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: A, Y
- Precautionary procedure: O

## Discrepancy

PILOT FELT A POWER SURGE AND SAW FLAMES OUT THE LEFT ENGINE EXHAUST FOR A MOMENT.  LEFT PROPELLER STOPPED TURNING.  PILOT SECURED ENGINE, CONTINUED ON AND LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED THAT THE PT BLADES WERE MOSTLY GONE.  CT BLADES ARE OK.  SUSPECT BEARING FAILURE IN POWER SECTION.
